# SDR FDEA201904290966

- Difficulty date: April 29, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 73,246 hours, 27,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Part time: 73,246 hours, 27,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR WEB MAIN CARGO CABIN STA 1701 LBL 55.0. REMOVED CORROSION AT SHEAR WEB STA 1701 LBL 55.00 IAW SRM 51-10-02-OG  ORIGINAL MAT. 0.071",MATERIAL REMAINING 0.038",MATERIAL LOSS 0.033",EVALUATED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A,DETAIL III ,FIG 101,FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 53-60-51-2R,REP 2 ALT I FIG 201 APPLIED TOP COATED PARTS AND AREA IAW AMM 51-21-15-7.
